# SDR AALA202406103672

- Difficulty date: May 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD (T-CAP) OF FLOORBEAM AT STA 986, LBL 48. REPAIRED CHORD PER SRM 53-70-51-2R.
